# SDR CA020405011

- Difficulty date: September 8, 2000
- Submitted: April 26, 2002
- Operation: General aviation
- Make and model: Bell 206L-1
- Aircraft time: 6,056 hours
- Engine: Allsn 250C28
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Seal
- Condition: Leaking
- Location: Hyd Servo
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) EXCESSIVE FLUID LEAKAGE PAST SEALS.
